|persisting PEP despite side effects
Sep 23, 2012
For the past few days I have been experiencing an ache in the liver area and on the left below the stomach. It seems as if my liver is having trouble with the toxicity.
I am determined to finish the PEP course. But I want to know if any of the liver damage Im suffering can be permanent.
| Response from Dr. Young
It's difficult for me to tell you if it's safe or not to continue in the face of possible side effects from PEP. The only way to be sure is to contact your doctor and perhaps get monitoring tests.
Be mindful that if you had a possible exposure to HIV, you could have also been exposed to other infections, including hepatitis viruses- so all that might be liver symptoms might not just be a side effect of PEP medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore On Tongue After Inverted Condom Worried I Have HIV
- Sore Testicles After Condom Popped Worried I Have HIV
- Thrush After Insertive Anal Sex Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Can You Get Genital Warts On Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.